# SDR DALA2021010500044

- Difficulty date: January 4, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 82,561 hours, 36,256 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CREW DOOR 831 DOOR DAMPER DOES NOT PASS TEST.  CORRECTIVE ACTION: REPLACED PASSENGER CREW DOOR 831 DOOR DAMPER FWD GALLEY AREA AMM 52-11-14-400-001-A.
